# SDR SWAA2020042042239

- Difficulty date: March 8, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT DAMAGED IN THE AFT LOWER CORNER. / REPAIRED ON N/R G720414
